Free access
Issue
ESAIM: COCV
Volume 8, 2002
A tribute to JL Lions
Page(s) 287 - 343
DOI http://dx.doi.org/10.1051/cocv:2002024
Published online 15 August 2002
  1. F. Barthe, Optimal Young's inequality and its converse: A simple proof. Geom. Funct. Anal. 8 (1998) 234-242. [CrossRef] [MathSciNet]
  2. J.-D. Benamou and Y. Brenier, A computational fluid mechanics solution to the Monge-Kantorovich mass transfer problem. Numer. Math. 84 (2000) 375-393. [CrossRef] [MathSciNet]
  3. M. Born and L. Infeld, Foundations of the new field theory. Proc. Roy. Soc. London A 144 (1934) 425-451. [CrossRef]
  4. G. Bouchitté and G. Buttazzo, Characterization of optimal shapes and masses through Monge-Kantorovich equation. J. Eur. Math. Soc. (JEMS) 3 (2001) 139-168. [CrossRef] [MathSciNet]
  5. Y. Brenier, A combinatorial algorithm for the Euler equations of incompressible flows, in Proc. of the Eighth International Conference on Computing Methods in Applied Sciences and Engineering. Versailles (1987). Comput. Methods Appl. Mech. Engrg. 75 (1989) 325-332.
  6. Y. Brenier, Décomposition polaire et réarrangement monotone des champs de vecteurs. C. R. Acad. Sci. Paris Sér. I Math. 305 (1987) 805-808.
  7. Y. Brenier, Polar factorization and monotone rearrangement of vector-valued functions. Comm. Pure Appl. Math. 64 (1991) 375-417. [NASA ADS] [CrossRef] [EDP Sciences] [MathSciNet] [PubMed]
  8. Y. Brenier, A homogenized model for vortex sheets. Arch. Rational Mech. Anal. 138 (1997) 319-353. [CrossRef] [MathSciNet]
  9. Y. Brenier, Minimal geodesics on groups of volume-preserving maps and generalized solutions of the Euler equations. Comm. Pure Appl. Math. 52 (1999) 411-452. [CrossRef] [MathSciNet]
  10. Y. Brenier, Extension of the Monge-Kantorovich theory to classical electrodynamics. Summer School on mass transportation methods in kinetic theory and hydrodynamics. Ponta Delgada, Azores, Portugal (2000).
  11. H. Brézis, Analyse fonctionnelle. Masson, Paris (1974).
  12. L.A. Caffarelli, Boundary regularity of maps with convex potentials. Ann. of Math. (2) 144 (1996) 453-496. [CrossRef] [MathSciNet]
  13. M.J. Cullen and R.J. Purser, An extended Lagrangian theory of semigeostrophic frontogenesis. J. Atmos. Sci. 41 (1984) 1477-1497. [CrossRef]
  14. L.C. Evans and W. Gangbo, Differential equations methods for the Monge-Kantorovich mass transfer problem. Mem. Amer. Math. Soc. 137 (1999).
  15. W. Gangbo and R.J. McCann, The geometry of optimal transportation. Acta Math. 177 (1996) 113-161. [CrossRef] [MathSciNet]
  16. D. Kinderlehrer, R. Jordan and F. Otto, The variational formulation of the Fokker-Planck equation. SIAM J. Math. Anal. 29 (1998) 1-17. [CrossRef] [MathSciNet]
  17. L.V. Kantorovich, On a problem of Monge. Uspekhi Mat. Nauk. 3 (1948) 225-226.
  18. R.J. McCann, A convexity principle for interacting gases. Adv. Math. 128 (1997) 153-179. [CrossRef] [MathSciNet]
  19. F. Otto, Viscous fingering: An optimal bound on the growth rate of the mixing zone. SIAM J. Appl. Math. 57 (1997) 982-990. [CrossRef] [MathSciNet]
  20. F. Otto, The geometry of dissipative evolution equations: The porous medium equation. Comm. Partial Differential Equations 26 (2001) 101-174 [CrossRef] [MathSciNet]
  21. F. Otto and C. Villani, Generalization of an inequality by Talagrand and links with the logarithmic Sobolev inequality. J. Funct. Anal. 173 (2000) 361-400. [CrossRef] [MathSciNet]
  22. A.V. Pogorelov, The Minkowski multidimensional problem. John Wiley, New York-Toronto-London, Scr. Ser. in Math. (1978).
  23. S.T. Rachev and L. Rüschendorf, Mass transportation problems, Vols. I and II. Probability and its Applications. Springer-Verlag.
  24. G. Strang, Introduction to applied mathematics. Wellesley-Cambridge Press, Wellesley, MA (1986).
  25. V.N. Sudakov, Geometric problems in the theory of infinite-dimensional probability distributions. Proc. Steklov Inst. 141 (1979) 1-178.